Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Metronidazole for stomahcache cause instant death?

Answered by
Dr.
Dr. Bhagyesh V. Patel

General Surgeon

Practicing since :1999

Answered : 14667 Questions

default
Posted on Wed, 4 Oct 2017 in Digestion and Bowels
Question: my wife was prescribed cyprofloxacin 500 mg tablets twice a daily for 7 days for stomach pain. She was also perscribed metronidazole 500 mg 1 by mouth twice daily. She has been taking the metronidazole for 4 days with no difference. But after researching the cyprofloxacin she refused to take it because it says it can cause instant death. Were wondering how severe this warning is. did it just so happen to happen 1 person so now they have to say that or should she not take at all. She is 76 years young but is getting no relief in legs and are looking for a professional opinion.
I WANT MY MONEY REFUNDED IMMEDIATLY!!!!!!!!
I PAY $15.00
doctor
Answered by Dr. Bhagyesh V. Patel 3 hours later
Brief Answer:
Ciprofloxacin induced sudden death is rarest .

Detailed Answer:
Hello dear

Thanks for using Healthcaremagic.com
I have evaluated your query thoroughly .

* First of all I would like to convey that ciprofloxacin is a very safe drug , has
certain side effects of rash , abdominal discomfort or else , but sudden death
is the rarest occasion . Do not panic with that .

* Non of these 2 drugs are for leg pain , so kindly specify your current problems
with all details and if any other drugs are given along with these 2 .

Awaiting for your response .

Regards .
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Skin rash

doctor1 MD

Doc, I have a serious issue.. I had unprotected sex with my wife for the first time in about 11 months. I've been deployed to Iraq for this time....

doctor1 MD

Hi on the 26th of July I noticed itchy pimple like bumps around my vagina. I saw a doctor on the 30th. She prescribe me Miconazole Nitrate Vaginal...

doctor1 MD

i am a 48 yr old woman currently diagnosed as menopausal. I have these itchy rashes on my abodomen, back and buttocks. They itch for several days,...

doctor1 MD

I am on several medications for an ac joint injury, lately ive been getting severe dry mouth, drinking upto 6 litres a day of water and still...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?